# SDR SWAA2023051824709

- Difficulty date: April 7, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN UPPER CHORD AT BS 706 WL 208 RBL 63.<OUT OF LIMITS PER SRM 53-40-13-1A-1 FIG. 103 DETAIL F.;[08] DURING MAINTENANCE; CORROSION WAS FOUND COMMON TO EXISTING PASSENGER CABIN UPPER CHORD AND REMOVED CORROSION AT RBL63; WL 208 BS685+13' L:1' X W:1' BS685+15' L:1' X W:1' BS685+18' L:1' X W:1' BS706+1' L:1' X W:1' BS706+4' L:1' X W:1' I.A.W SRM 53-40-13-1A-1 FIG. 103 DETAIL F;[09] VERIFIED CORRECTIVE ACTIONS 7 AND 8.;[10] REQUEST NDI FOR MATERIAL REMAINING THICKNESS ON REWORKED AREAS>REWORKED AREAS FOUND WITHIN LIMITS I.A.W SRM 53-40-13-1A-1 FIG. 103 DETAIL F. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REWORKED AREAS PER AMM 51-21-41-370-802; AMM 51-21-72-370-804; FABRICATED; LOCATED AND DRILLED STRAP AND TAPERED FILLERS USING 7075T6 0.080' ALUMINUM SHEET LOT# 1492623-1 AND FILLER USING 7075T6 0.020' ALUMINUM SHEET LOT# 1353253-2 AT BS685+10' - 706+7'; RBL63; WL208 PER SRM 53-40-13-1A-1 4. H APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS PER SRM 53-40-13-1A-1 4. J. INSTALLED STRAP; TAPERED FILLERS; AT BS685+10' - BS706+7'; RBL63; WL208 PER SRM 53-40-13-1A-1 ALTERNATIVE 1 ; SRM 51-40-02-0G-0
